Orthogonal polynomials and middle Hankel operators on Bergman spaces
Lizhong Peng; Richard Rochberg; Zhijian Wu
Studia Mathematica (1992)
- Volume: 102, Issue: 1, page 57-75
- ISSN: 0039-3223
Access Full Article
topAbstract
topHow to cite
topReferences
top- [AFP] J. Arazy, S. Fisher and J. Peetre, Hankel operators on weighted Bergman spaces, Amer. J. Math. 110 (1988), 989-1054. Zbl0669.47017
- [A] S. Axler, The Bergman space, the Bloch space, and commutators of multiplication operators, Duke Math. J. 53 (1986), 315-332. Zbl0633.47014
- [J1] S. Janson, Hankel operators between weighted Bergman spaces, Ark. Mat. 26 (1988), 205-219. Zbl0676.47013
- [J2] S. Janson, Hankel operators on Bergman spaces with change of weight, Mittag-Leffler report, 1991.
- [JR] S. Janson and R. Rochberg, Intermediate Hankel operators on the Bergman space, J. Operator Theory, to appear. Zbl0898.47015
- [JP] Q. Jiang and L. Peng, Wavelet transform and Ha-Plitz operators, preprint, 1991.
- [N] K. Nowak, Estimate for singular values of commutators on weighted Bergman spaces, Indiana Univ. Math. J., to appear. Zbl0777.47023
- [M] M. M. Peloso, Besov spaces, mean oscillation, and generalized Hankel operators, preprint, 1991.
- [P] J. Peetre, New Thoughts on Besov Spaces, Duke Univ. Math. Ser. 1, Durham 1976. Zbl0356.46038
- [Pel1] V. V. Peller, Vectorial Hankel operators, commutators and related operators of the Schatten-von Neumann class , Integral Equations Operator Theory 5 (1982), 244-272. Zbl0478.47014
- [Pel2] V. V. Peller, A description of Hankel operators of class for p > 0, investigation of the rate of rational approximation, and other applications, Math. USSR-Sb. 50 (1985), 465-494. Zbl0561.47022
- [PX] L. Peng and C. Xu, Jacobi polynomials and Toeplitz-Hankel type operators on weighted Bergman spaces, preprint, 1991.
- [PZ] L. Peng and G. Zhang, Middle Hankel operators on Bergman space, preprint, 1990.
- [R1] R. Rochberg, Trace ideal criteria for Hankel operators and commutators, Indiana Univ. Math. J. 31 (1982), 913-925. Zbl0514.47020
- [R2] R. Rochberg, Decomposition theorems for Bergman spaces and their applications, in: Operators and Function Theory, Reidel, Dordrecht 1985, 225-277.
- [S] S. Semmes, Trace ideal criteria for Hankel operators, and applications to Besov spaces, Integral Equations Operator Theory 7 (1984), 241-281. Zbl0541.47023
- [Sz] G. Szegö, Orthogonal Polynomials, Colloq. Publ. 23, 4th ed., Amer. Math. Soc., Providence, R.I., 1975.
- [Z] G. Zhang, Hankel operators and Plancherel formula, Ph.D thesis, Stockholm University, Stockholm 1991.